zbMATH — the first resource for mathematics

Existence, uniqueness, and continuity for integral equations in a Banach space. (English) Zbl 0354.45006

45D05 Volterra integral equations
45N05 Abstract integral equations, integral equations in abstract spaces
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
47D03 Groups and semigroups of linear operators
Full Text: DOI
[1] Barbu, V, Nonlinear Volterra equations in a Hilbert space, SIAM J. anal. math., 6, 728-741, (1975) · Zbl 0322.45012
[2] Miller, R.K, Volterra integral equations in a Banach space, Funkcial. ekvac., 18, 163-193, (1975) · Zbl 0326.45007
[3] Hille, E; Phillips, R.S, Functional analysis and semigroups, ()
[4] Krein, S.G, Linear differential equations in Banach space, () · Zbl 0636.34056
[5] Titchmarch, E.C, Introduction to the theory of the Fourier integral, (1937), Oxford Univ. Press
[6] Riesz, F; Nagy, B.Sz, Functional analysis, (1955), Ungar New York
[7] Brezis, H, OpĂ©rateurs maximaux monotones, (1973), North-Holland Amsterdam · Zbl 0252.47055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.